Skip to Content

IS Gabapentin used for nerve pain in the leg do to MS?

Responses (2)

chuck1957 20 Feb 2016

Kathy; Yes and it has been very effective for the nerve pain for many reasons. Some it can start to work as few as a few days others it can take a week or two as they build it up in your system I used this myself for years for crushed nerves in my left leg and it worked much better than regular pain medications. You really should talk to your doctor about this it is very effective for many people. And don't want to lead you on it is one of those that works or it does not but more people benefit than not. wish you luck with this. for sure worth a try. Chuck1957

chuck1957 22 Feb 2016

Yeah Kathy don't worry to much as far as side effects,We are all different I was up to 2700mg every day and had no side effects at all this is because all of us are different and handle different medications differently you have to try it to see how it works for you and not worry that much on the side effects you may be as lucky as me and have none. And also depends on the dose too.which is all different for everyone they start you out low and slowly Increase it for you as you need it or how it takes care of your symptoms. Best of luck Chuck1957

Mama Kim 21 Feb 2016

Gabapentin works Great for nerve pain in leggs as well as other places too!!! I became paralyzed from chest down 6 years ago this April due to Multiple Sclerosis. Over first two years lots of my feeling came back but, I gained lots of pain, tingleing and spasms. The Gabapentin helps me a lot with these issues!!! I have been taking it 4 to 5 years now. I started out 3 times a day but now I try to only take at nite, when I can. The reason why: This medicine causes me to stay tired and have blurred vision. Many others have told me of same side effects but, we also all agreed it's worth the side effects to help the symptoms. The reason I try to only take at nite us because of being so tired and blurred vision. It helps me rest better if I'm not tingling and acheing!!! It will help you with that. I have Extreme Fatigue all the time so that's possibly why the medicine makes me sleep all the time. It may not cause same issue for you. Hope my experience with it helps you in some way:)) I'm sill taking it now but, only at nite. Best of Luck to You!!!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions